RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 7, Number 3  

This issue of the Moscow Mathematical Journal is dedicated to Askold Georgievich Khovanskii on the occasion of his 60th birthday.


Local Euler–Maclaurin formula for polytopes
N. Berline, M. Vergne
355
New fewnomial upper bounds from Gale dual polynomial system
F. Bihan, F. Sottile
387
The Kauffman bracket of virtual links and the Bollobás–Riordan polynomial
S. V. Chmutov, I. M. Pak
409
Classification of $\mathbb Z_{p_k}^m$ orientation preserving actions on surfaces
A. F. Costa, S. M. Natanzon
419
Extremal real algebraic geometry and $\mathcal A$-discriminants
A. Dickenstein, J. Rojas, K. Rusek, J. Shih
425
Counterexamples to quantifier elimination for fewnomial and exponential expressions
A. M. Gabrièlov
453
Magnetic Schrödinger operator: geometry, classical and quantum dynamics and spectral asymptotics
V. Ya. Ivrii
461
Unimodularity of Poincaré polynomials of Lie algebras for semisimple singularities
M. Jibladze, D. Novikov
481
On intersection indices of subvarieties in reductive groups
V. Kiritchenko
489
Geometry of planar log-fronts
G. B. Mikhalkin, A. Yu. Okounkov
507
Higher Lamé equations and critical points of master functions
E. E. Mukhin, V. O. Tarasov, A. N. Varchenko
533
Explicit examples of birationally rigid Fano varieties
A. V. Pukhlikov
543
Rectifiable pencils of conics
V. A. Timorin
561
Vladimir Igorevich Arnold
S. M. Gusein-Zade, Yu. S. Ilyashenko, M. E. Kazarian, A. G. Khovanskii, S. K. Lando, A. B. Sossinski, M. A. Tsfasman, V. A. Vassiliev, V. M. Zakalyukin
571
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019